Representation of Spaces of Entire Functions on Banach Spaces



Downloads per month over past year

Ansemil, José María M. and Aron, Richard M. and Ponte, Socorro (2009) Representation of Spaces of Entire Functions on Banach Spaces. Publications of the Research Institute for Mathematical Sciences, 45 (2). pp. 383-391. ISSN 0034-5318

[thumbnail of Ansemil03.pdf] PDF
Restringido a Repository staff only


Official URL:


We prove the impossibility of expressing the space of entire functions on any infinite dimensional complex Banach space with a Schauder basis E as a countable union of spaces of entire functions that are bounded on countable open covers of E.

Item Type:Article
Uncontrolled Keywords:entire function on a Banach space; inductive limit; Schauder basis
Subjects:Sciences > Mathematics > Functions
ID Code:16790
Deposited On:22 Oct 2012 09:15
Last Modified:09 Aug 2018 11:00

Origin of downloads

Repository Staff Only: item control page